# SDR F3LA2009012600011

- Difficulty date: January 25, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N934FR
- Make and model: Airbus A319-111
- Aircraft serial: 2287
- Aircraft time: 15,586 hours, 7,720 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220290
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION NOTED CORROSION AT NUTPLATES ON TOP OF FLOORBEAM LOCATED BETWEEN FRAME 66 AND FRAME 67 AT Y1292 LEFT.  MAINTENANCE REMOVED AND REPLACED BEAM IAW SRM 51-42-11, 51-40-00, 51-49-00, 51-21-11 AND ENGINEERING AUTHORIZATION A9-53T-30392.
